MathSciNet Relay Station
MathSciNet bibliographic data
MR131372 (24 #A1224) 05.50
Takeo, Fujio On triangulated graphs. I. Bull. Fukuoka Gakugei Univ. III 10 1960 9–21.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement